Pacific Journal of Mathematics

On the zeros of convex combinations of polynomials.

H. J. Fell

Article information

Source
Pacific J. Math., Volume 89, Number 1 (1980), 43-50.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779366

Mathematical Reviews number (MathSciNet)
MR596914

Zentralblatt MATH identifier
0441.30014

Subjects
Primary: 30C15: Zeros of polynomials, rational functions, and other analytic functions (e.g. zeros of functions with bounded Dirichlet integral) {For algebraic theory, see 12D10; for real methods, see 26C10}

Citation

Fell, H. J. On the zeros of convex combinations of polynomials. Pacific J. Math. 89 (1980), no. 1, 43--50. https://projecteuclid.org/euclid.pjm/1102779366


Export citation

References

  • [1] Morris Marden, Geometry of Polynomials, Mathematical Surveys, Number 3, A.M.S. 1966.
  • [2] N. Obreschkoff, Verteilung und Berechnung der Nullstellen Reeller Polynome, Deuts- cher Verlag der Wissenschaften, Berlin, 1963-